# SDR SWAA2024072910483

- Difficulty date: July 8, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N8638A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36911
- Aircraft time: 33,820 hours, 16,266 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER TRAILING EDGE PANELS 344AB; 344BB; 344DB AND 344EB TRAILING EDGE NYLON COVERED SEAL IS DELAMINATING AND DISBONDING. RIGHT HORIZONTAL STABILIZER TRAILING EDGE PANELS 344AB 344BB 344DB AND 344EB TRAILING EDGE NYLON COVERED SEAL IS DELAMINATING AND DISBONDING.<[01] REMOVED AND REPLACED TRAILING EDGE PANELS 344AB; 344BB; 344DB AND 344EB PER SOPM 20-50-01.
